Cough from Deca Shot

  • MPhilosopher
  • Topic Author
  • Expert
  • Expert
More
05 Aug 2023 20:05 #229280 by MPhilosopher
Cough from Deca Shot was created by MPhilosopher
Hey guys,

Have not used any SA brand for about 1 year.
Previously very happy with UPA (Test E, C and NPP).

Deca (330mg/ml) caused chest tightness and some light coughing for about an hour.
1ml in delt with a 27G needle.

There was some blood so maybe just a bad shot?

Could it be solvents being used? I recall seeing a post about UPA and solvents changing recently?

Do not want to talk shit about UPA or anything like that, been nothing but impressed so far.
I will try another shot, just wondering if this could be an issue with solvents being used?

Thanks in advance.

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
06 Aug 2023 07:36 #229281 by Empire
Replied by Empire on topic Cough from Deca Shot
Ive had it years ago from pgw npp and deca, wasnt as shit as a tren cough, but ive had it. Also had it from the organon deca amps.

Cant give you a reason for it, or a cause, but deca and tren both being from the 19nor family, it sounds like it could be a possibility it is something to do with that.
The following user(s) said Thank You: MPhilosopher

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
07 Aug 2023 12:52 #229285 by Empire
Replied by Empire on topic Cough from Deca Shot
from the reading i have done, the rate at which the 19 nor substance enters the blood stream can cause irritation of the lungs hence the coughing. not a solvent issue, it is a drug issue.
The following user(s) said Thank You: MPhilosopher

Please Log in or Create an account to join the conversation.

  • MPhilosopher
  • Topic Author
  • Expert
  • Expert
More
07 Aug 2023 14:10 - 07 Aug 2023 14:11 #229286 by MPhilosopher
Replied by MPhilosopher on topic Cough from Deca Shot
Yeah I never looked into it in depth as I only thought tren had this issue.

Glad to hear it is somewhat normal, will take another shot tomorrow and see how it goes.

Have had 0 issues from NPP (I have also been using 200mg/ml Deca for a few months without issue), so hopefully it is a fluke more than anything.

Thanks for the reply.
Last edit: 07 Aug 2023 14:11 by MPhilosopher.

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
07 Aug 2023 17:22 #229287 by Empire
Replied by Empire on topic Cough from Deca Shot
at least you know your deca is real.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum